# SDR QXEA0201288

- Difficulty date: August 21, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 9,729 hours, 13,639 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TWO SMOKING RIVETS IN SKIN ABOVE RIGHT HAND EMERGENCY EXIT.  REPAIRED IAW DHC-8 SRM 51-40-11.
